On Two Conjectures About Polynomial Rings.

N. Mohan Kumar

Inventiones mathematicae (1978)

  • Volume: 46, page 225-236
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Kumar, N. Mohan. "On Two Conjectures About Polynomial Rings.." Inventiones mathematicae 46 (1978): 225-236. <http://eudml.org/doc/142562>.

author = {Kumar, N. Mohan},
journal = {Inventiones mathematicae},
keywords = {Number of Generators; Polynomial Rings},
pages = {225-236},
title = {On Two Conjectures About Polynomial Rings.},
url = {http://eudml.org/doc/142562},
volume = {46},
year = {1978},

AU - Kumar, N. Mohan
TI - On Two Conjectures About Polynomial Rings.
JO - Inventiones mathematicae
PY - 1978
VL - 46
SP - 225
EP - 236
KW - Number of Generators; Polynomial Rings
UR - http://eudml.org/doc/142562
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.